Originally Posted by Castaras
Rant goes here about how since I've got to uni I seem to be more sickly.
Pretty much seems to coincide with me getting on the pill. Been through two varieties, possibly going to a 3rd soon.
Damnit leg, be nice to me. And stop aching.
And seriously, if I'm talking to the nice nurse on the NHS phoneline, please have the symptoms stay the same. It's not fun when I can't tell if it's my brain making symptoms or not.
*hugs*...I hope you feel better soon. Dealing with side effects on medication you really, really want to be taking always sucks. >.<
Cobra Avatar by the lovely Miss Nobody. *hugs*
Originally Posted by Hephaestus
Whenever I see a post by Cobra I think of the kitten sitting on a pillow that hugs everyone... everyone
Originally Posted by Shadow of the Sun
Zergling Ikari rush! I'm in ur base, hugging ur doods!
Playground God of Hugs and Other Physical Affections. *snuggles*
Powered by vBulletin®Copyright © 2015 vBulletin Solutions, Inc. All rights reserved.
Usage of this site, including but not limited to making or editing a post or private message or the creation of an account, constitutes acceptance of the Forum Rules.